# SDR DALA2023060204440

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 14,796 hours, 1,611 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3569 SEALANT FOUND DETERIORATED AND MISSING UPON INSPECTION PER AMDS #5720-0110Z-03A STEP #6, AT THE FOLLOWING LOCATION : LH WING LOWER SKIN , RIB #19, STR #11. CORRECTIVE ACTION: APPLICATION OF SEALANT 06ABBI (PR2001B2 WITH PROMTER PR187) ON AFFECTED AREAS ON THE APPLICATION AREAS ON THE STRINGER EDGES AT LH WING LOWER SKIN, RIB #19, STR #11, PERFORMED AS PER AMDS $5720-01102-03, CONJUNCTION WITH PER ASR A350-A-51-24- XX-01001-667A-A AND ASR A350-A-51-76-12-00001-660A-A. (2794704)
